MAUDE Adverse Event Report: BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN) (135 CM NITINOL G; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN) (135 CM NITINOL G; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number 3194335
Health Effect - Clinical Code Palpitations (2467)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebz1819 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a nurse called into the ms&s helpline.Nurse states that her patient got powerpicc solo inserted on 5/1 and she states when the patient cross her arms together she experiences palpitations and they go away with the uncrossing of the arms.She is asking if that is normal.Response by ms&s: informed that nurse that she should contact her physician and ask about performing a chest x-ray in the position where the palpitations occur.Ms&s informed that the picc tip does change positions with certain movements and position changes.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebz1819 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that a nurse called into the ms&s helpline.Nurse states that her patient got powerpicc solo inserted on (b)(6) and she states when the patient cross her arms together she experiences palpitations and they go away with the uncrossing of the arms.She is asking if that is normal.Response by ms&s: informed that nurse that she should contact her physician and ask about performing a chest x-ray in the position where the palpitations occur.Ms&s informed that the picc tip does change positions with certain movements and position changes.(b)(6) 2018-the patient was sent to emergency room as a precaution.U/s showed picc placement was correct and all other indications pointing to picc causing the issues were eliminated.It has since been decided that the patient was likely having anxiety issues as the problem has not persisted.

Brand Name
POWERPICC SOLO CATHETER 4F RADIOLOGY BASIC TRAY (SINGLE-LUMEN) (135 CM NITINOL G
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7539190
Report Number3006260740-2018-01053
Device Sequence Number1862303
Product Code LJS
UDI-Device Identifier00801741027772
UDI-Public(01)00801741027772
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K072230
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/08/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3194335
Device Catalogue Number3194335
Device Lot NumberREBZ1819
Was Device Available for Evaluation? No
Event Location Home
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/10/2018
Initial Report FDA Received Date05/23/2018
Supplement Report FDA Received Date06/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1